MathSciNet Relay Station
MathSciNet bibliographic data
MR131413 10.46 (10.47)
Rényi, A. On the representation of an even number as the sum of a prime and of an almost prime. Amer. Math. Soc. Transl. (2) 19 1962 299–321.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement